# SDR 2003FA0000356

- Difficulty date: September 17, 2002
- Submitted: April 2, 2003
- Operation: General aviation
- Aircraft: N414ST
- Make and model: Cessna 414A
- Aircraft serial: 414A0614
- Engine: Cont TSIO520*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent Line
- Part number: 51001101
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL RUNNING OUT OF LT VENT WHEN TOPPED OFF.  INSP REVEALED LEFT VENT TUBE HAD A HOLE CHAFED IN IT BY FUEL FILLER PORT SCREEN.  THIS AIRCRAFT HAD RAM WINGLETS INSTALLED SEVERAL HOURS BEFORE THIS OCCURRED.  LINE MAY HAVE BEEN BENT DURING THIS INSTALLATION, CAUSING LINE TO CHAFF ON FILLER PORT SCREEN.  INSPECTED RIGHT SIDE WITH NO CHAFING FOUND.  RECOMMEND THIS LINE TO BE INSPECTED WHEN FUEL TANKS ARE OPENED, OR VISUAL INSPECTION THRU FILLER PORT.
